# SDR SWAA2022012036519

- Difficulty date: April 19, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 56,126 hours, 32,716 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Horizontal Stabi
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L/H STAB FRONT SPAR; UPPER SLIDER SEAL PLATE CRACKED / REMOVED DAMAGED UPPER SLIDER SEAL PER AMM 53-31-31-000-801 INSTALLED NEW SEAL PER AMM 53-31-31-400-801 FINAL INSTALLATION AND OP CHECK TO BE ACCOMPLISHED ON ACO 8454-53
